# SDR SWAA2024040960424

- Difficulty date: March 7, 2024
- Submitted: April 9, 2024
- Operation: Air carrier
- Aircraft: N247WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32508
- Aircraft time: 59,172 hours, 35,615 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Housing
- Part number: UNKNOWN
- Condition: Corroded
- Location: Rt Wing Refuel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION INTERNAL CAVITY LEADING EDGE REFUEL PANEL CASE AT RT WING.  REPLACED FUEL QUANTITY INDICATOR HOUSING RT WING IAW SRM 51-40-02 TEST IS OK.
